journal6 ›› 2002, Vol. 23 ›› Issue (2): 28-30.

• Key disciplines • Previous Articles     Next Articles

On the Anti-Symmetric Solution of Linear Matrix Equations


  1. (1.Dept.of Math.and Computer Science,Jishou University,Jishou 416000,Hunan China;2.College of Math. and Econometrics,Hunan University,Changsha 410006,China)
  • Online:2002-06-15 Published:2013-01-05

Abstract: The anti-symmetric solutions of linear equations AX=C and AXB=C are considered.The necessary and sufficient conditions for the consistency of the equations with an anti-symmetric condition on solutions are derived using the full-rank decomposition,generalized inverse and generalized singular-value decomposition.

Key words: the anti-symmetric solution, linear matrix equations, full-rank decomposition, generalized singular-value decomposition

WeChat e-book chaoxing Mobile QQ